Open Access

Lacunary difference sequences of complex uncertain variables


Abstract

Using the concept of difference operator on sequence spaces and uncertainty theory, some new class of lacunary convergent difference sequences of complex uncertain variables have been introduced for the lacunary convergence. Some topological properties of the defined sequence spaces along with the inclusion relations have been investigated.

Користуючись поняттям різницевого оператора на просторі послідовностей і теорією невизначеності, ми досліджуємо клас лакунарно збіжних різницевих послідовностей комплексних невизначених змінних. Розглядаються топологічні властивості введених просторів послідовностей, а також їхні вкладення.

Key words: Almost convergence sequences; complex uncertain variable; difference sequence; Lacunary sequence.


Full Text





Article Information

TitleLacunary difference sequences of complex uncertain variables
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 4, 327-340
DOI10.31392/MFAT-npu26_4.2020.04
MilestonesReeived 17/02/1919; Revised 07/11/2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Pranab Jyoti Dowari
Department of Mathematis, Tripura University, Suryamaninagar, Agartala-799022, Tripura India

Binod Chandra Tripathy
Department of Mathematis, Tripura University, Suryamaninagar, Agartala-799022, Tripura India


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Pranab Jyoti Dowari and Binod Chandra Tripathy, Lacunary difference sequences of complex uncertain variables, Methods Funct. Anal. Topology 26 (2020), no. 4, 327-340.


BibTex

@article {MFAT1448,
    AUTHOR = {Pranab Jyoti Dowari and Binod Chandra Tripathy},
     TITLE = {Lacunary difference sequences of complex uncertain
  variables},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {4},
     PAGES = {327-340},
      ISSN = {1029-3531},
       DOI = {10.31392/MFAT-npu26_4.2020.04},
       URL = {http://mfat.imath.kiev.ua/article/?id=1448},
}


References

Coming Soon.

All Issues